EconPapers    
Economics at your fingertips  
 

Growth volatility and financial liberalization

Geert Bekaert, Campbell R. Harvey and Christian Lundblad

Journal of International Money and Finance, 2006, vol. 25, issue 3, 370-403

Date: 2006
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (276)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0261-5606(06)00004-0
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Growth Volatility and Financial Liberalization (2004) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jimfin:v:25:y:2006:i:3:p:370-403

Access Statistics for this article

Journal of International Money and Finance is currently edited by J. R. Lothian

More articles in Journal of International Money and Finance from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jimfin:v:25:y:2006:i:3:p:370-403